Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex the third day of my period, ive never got pregnant from unprotected sex during the month. My mum is a GP and gave me the depo shot the 4th day of my peroid. For two to three months ive had no periods on the depo shot. but the last 2 weeks, vague stomach cramps. The other day, i started light spotting, it didnt seem like period blood. i thought it was down to getting carried away the night before and going at it too much. the next day i woke up, and towards the evening was having bad cramps and in excruciating pain. about 20 minutes later i went to the toilet and a large grey mass of fleshy tissue covered in blood with vains in it came out of me. 20 minutes later the same happened again, a second more globular clot of grey-white tissue. and bleeding ceased, started up on and off the next day but is brownish in colour and cramps come and go. i have taken a pregnancy test as pregnancy hormones can stay in the body for around 2 weeks, but it turned out negative. all the evidence and advice that has been presented to me suggests i have had a misscarriage- or rather a missed abortion-( a misscarriage when the vague stomach pains started but my body had not passed the matter through) and had got pregnant before going on the depo shot. a slim chance but its seemingly the only explanation, does anybody else have any others ? would be very grateful for anybody who has experienced something similar and can offer advice .

Loading...

We had a patient who was on Depo and passed tissue during her period (she brought it in to our urgent care). We contacted the gynecologist on-call who explained that patients on Depo can have shedding of the uterus that results in a tissue mass like you describe. If the pregnancy test is negative, the patient can be reassured that they are not having a miscarriage.
Reply

Loading...

I'm on the Depo Provera injection. This happened after my first one. I don't really know, I felt pregnant. I took a test and there was a faint positive line. Took another and it did the same. But because it was faint (really faint) I thought it was fine and thought that whilst on the Depo it was virtually impossible. The second month after the injection I was in excruciating pain - pain I'd never, ever felt before!!!
I was on the sofa, bent over a cushion and couldn't stand up. I was crying and screaming in pain.
When I got home (I was previously at my boyfriend's house) I felt an urge to go to the toilet. I had very light bleeding the day before this and thought it was normal. I passed 2 small-ish clots and was still in pain. So I curled up on the bathroom floor and waited out the pain. I went toilet again and there was a clear-ish/blood covered sac/clot.. It was huge! So the pain I felt must have been like contractions to push it out. I went to the nurse the next day and she said it was just a blood clot, but the biggest one wasn't red-like tissue.
This was almost a year ago and looking online people are having a similar thing. I found somewhere online that it could have been because I was new on the Depo. But there's no way of knowing for sure now. Is it possible??
Reply

Loading...

I'm 16 and im on depo and I had tissue pass it was about the size of my palm but it hurt really bad when it came down and I had really bad cramps and lower back ache before then , is that normal ?
Reply

Loading...

I have been on the depo shot for almost 3 months now. These are my symptoms: Bleeding since the 25th of July. 
Blood clots.
Nauseous.
Pain in lower Back.
Severe pain in stomach/lower.
Black/Brown/bright red blood.
Loss of appetite.
Migraines.
Emotional.
Stressed easy.
My next depo shot is tomorrow.
I'm worried that it's a possibility I could be having a miscarriage.. I started having sex 6 days after I got the shot, I have taken a pregnancy test and it came back negitive although, there was a faint positive line.. My boyfriend and I used condoms at the beginning but after a while, we used no condoms. Is it possible to have a miscarriage?
Reply

Loading...


This has happened to me about three times on the depo shot. No worries, it is unfortunately very painful but also somewhere in the norm. It's a mix of a blood clot and built up tissue from your uterine lining-- together it creates excruciating pain for a long (or short) amount of time and generally goes away once passed. I would talk to your doctor just to be sure, but when I talked to mine she said this was normal.
Reply

Loading...

Ive been on the depo for over 10 yrs..and i experience cramps thats would come and go like contractions is this normal
Reply

Loading...

It was a terrible feeling felt like i was going in labor it woke me up out of my sleep..for about 30 mins to a hour
Reply

Loading...

If you pass small clots as well, than yes. Your body doesn't get a period while on Depo, so at some point your uterus will need to shed and its gradually thinker than usual because it's built up over time. I've now been on for 4 years.
Reply

Loading...